# SDR SWAA2014092632336

- Difficulty date: September 23, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,054 hours, 63,911 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 6551555
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMER, ODOR DETECTED IN CABIN.  FOUND RT HEAT EXCHANGER DUCT DAMAGED.  R & R RT MIX VLV TO PACK VLV DUCT ASSEMBLY IAW MM.
